| Model Number |
H938173 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-vented high-volume inlet had a foreign particle in the product container (packaging factor 25 pieces).The issue was detected prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h11: based on evaluation of the reported particulate matter (pm) complaint, this event is determined to conform to a previously identified and well-characterized issue.An investigation has already been performed.The investigation concluded multiple failure modes related to multiple root causes associated with process/procedural controls, materials, environment, and machine/tooling during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.